I was recently prescribed Buspirone 5mg 3x daily for my anxiety attacks. I took my first dose with dinner at around 7pm and about 30 minutes to an hour I felt like it kicked in; it felt like I was high and I wasn’t really fond of the feeling it was giving me. I was feeling spaced out and zombified, along with feeling extremely tired. It is now 10pm, and I feel horrible. Upon the medicine wearing off, I had a severe anxiety attack (one like I have never had before) and began to suffer from the side effects. Including chest pain and rapid heart beat, dizziness (which I also suffered when high on the med) and some numbness in my body. I also felt very shaky which normally aren’t accompanied during my anxiety attacks. I took a shower and felt better, although my chest muscles are tightened up still. Is this normal to be accompanied with taking this medication? At this point I am going to DC it because of how horrible and scaried I felt after it wore off. But I don’t know if I should call my doctor and ask to be put on something different immediately, or if I should continue taking and see how it makes me feel later? Also, what are some good medications to recommend being put on for anxiety if I am taken off this medication?
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 1 answer
Posted 30 Sep 2014 • 3 answers
Posted 26 Oct 2015 • 0 answers
Posted 12 May 2016 • 2 answers
Posted 16 Dec 2017 • 1 answer